MathSciNet Relay Station
MathSciNet bibliographic data
MR2745431 92D25 (39A30)
Zhuang, Kejun; Wen, Zhaohui Dynamical behaviors in a discrete predator-prey model with a prey refuge. Int. J. Comput. Math. Sci. 5 (2011), no. 4, 195–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement